Can Methocarb Cause Personality Alterations at Higher Doses?
I am trying to find out if anyone has had any difficulties with personality alterations or other unusual side effects from Methocarb? I take everything as prescribed but due to severity of the wide variety of spasms from the tardive dyskinesia (dystonic, myoclonic, akathestic) I need to take a full dose of Methocarb, Skelaxin and Flexaril which I have read have personality altering effects. However, although I had some perceptual hallucinations from what is being identified as tardive psychosis the full dissociative state started with the onset of the Methorcarb. The Zofran and rhodiola are helpful and as the Gaunfacine (used to control dystonic spasms) is increased it is helping on the dystonic spasms, dissociative hallucinations and moodswings (it is related to Clonidine that also works on this) but I had noticed that on days with the Methocarb was at a higher dose I would go into a full dissociative state. All of this may be unfamiliar but many people take Methocarb to control spasms and I need to know if other people ever had side effects of this nature as I am being allowed to titrate off it but some spasms may worsen as it was helpful. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.